# SDR COZR20130701004

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: General aviation
- Filed by: Kaiserair Inc, repair station COZR942C
- Aircraft: N115K
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600148
- Aircraft time: 6,534 hours, 5,348 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: 302
- Part serial: 2254
- Condition: Inoperative
- Location: Antiskid
- Part time: 6,534 hours, 5,348 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"POWER BRAKE LOW PRESSURE" AND "ANTI-SKID INOP" LIGHTS ILLUMINATED WITH AIRCRAFT POWER ON.  TROUBLESHOOTING DETERMINED POWER BRAKE/ ANTI-SKID MOTOR FAILED.  REPLACEMENT OF MOTOR ALLOWED SYSTEM TO BUILD PRESSURE AND WARNING LIGHTS TO GO OUT.
